# SDR 2010F00204

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N131SL
- Make and model: Piagio P180
- Aircraft serial: 1097
- Aircraft time: 5,916 hours, 4,448 cycles
- Engine: Pwa PT6A6
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT ENGINE FIRE WARNING LIGHT CAME ON IN FLIGHT, INDICATION ONLY, ENGINE WAS SHUTDOWN IN FLIGHT.
